Hi, I am moner and i have questions regarding my liver function test enzymes specifically gammat gt . I have taken my blood test twice and my last test showed a significant increase which is 370. I am not drinking alcohol niether smoke. I was taking zocor (zimvastatin) before on and off but i stopped about a month ago before my blood test taken . All the liver enzymes were normal except for gamma gt. I remembered 2006 when i was having a smalll stone in my kidney i was injected with acetaminophen for pain. Fortunately the pain was gone but the following day i was vomiting and become jaundice. and rushed to hospital for admission. Everything was normal except for high biliary values. Now this time i thought of a blood test for my cholesterol and it found out that one of my enzymes in liver was abnormal. I didnt know that since 2006. My question is can there be a medication that can lower my gamma gt? Would increase can lead to liver damage and why i got high level of gamma gt when i live a healthy lifestyle?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.